MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Medical Device Problem Codes Backflow (1064); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical is currently pending receipt of the alleged device for investigation.Once received, quest will conduct its investigation.A supplemental report will be filed at the conclusion of the investigation.
 
Event or Problem Description
It was reported to quest medical of an alleged issue with an mps console.The user stated that during cardioplegia delivery, back flow was noticed.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
The console was received and decontaminated.The reported issue was unable to be duplicated.Review of the log data did not reveal any reason why backflow in the delivery line was noticed.No visual defects were noted after the console was disassembled.Subsequent functional testing of the console passed all acceptance criteria.Quest has completed investigation of this complaint.Quest will continue to monitor trends for this complaint condition.
 
Event or Problem Description

Brand Name
MPS CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15481105
Report Number1649914-2022-00022
Device Sequence Number12512263
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5201260
Device Catalogue Number5201260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown